Occupancy, spatial variance, and the abundance of species

He, F. and Gaston, K.J. (2003) Occupancy, spatial variance, and the abundance of species. The American Naturalist, 162 (3). pp. 366-375. ISSN 0003-0147



  • He, F.
  • Gaston, K.J.
Copyright, Publisher and Additional Information: © 2003 by The University of Chicago. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Keywords: abundance, metapopulation dynamics, occupancy, rescue effect, spatial distribution, spatial variance, Taylor’s power law
  • Published: September 2003
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Repository Assistant
Date Deposited: 17 Jul 2006
Last Modified: 05 Jun 2014 12:06
Published Version: http://www.journals.uchicago.edu/AN/journal/conten...
Status: Published
Publisher: The University of Chicago Press
Refereed: Yes

Share / Export